Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 133, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 25, 2015, 11:09 PM CDT for Barton County, Kansas. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2015, 11:09 PM CDT (04:09 UTC)
- Expired
- Jun 25, 2015, 11:45 PM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Barton County, KS
The radar
The Dodge City radar (KDDC), 128 km from the middle of the area, began a volume at 04:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.2 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 928 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 2479 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
556
WUUS53 KICT 260409
SVRICT
KSC009-260500-
/O.NEW.KICT.SV.W.0133.150626T0409Z-150626T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1109 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL MIDNIGHT CDT
* AT 1109 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ALBERT...OR
NEAR OTIS...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...PAWNEE ROCK...ALBERT...
OLMITZ...GALATIA...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3869 9903 3842 9848 3826 9848 3826 9903
TIME...MOT...LOC 0409Z 315DEG 21KT 3848 9899
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE3 follow-up statements
986
WWUS53 KICT 260426
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1126 PM CDT THU JUN 25 2015
KSC009-260500-
/O.CON.KICT.SV.W.0133.000000T0000Z-150626T0500Z/
BARTON KS-
1126 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR BARTON COUNTY...
AT 1126 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GREAT BEND...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...PAWNEE ROCK...ALBERT...
OLMITZ...GALATIA...GREAT BEND AIRPORT AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3869 9903 3842 9848 3826 9848 3826 9903
TIME...MOT...LOC 0426Z 297DEG 26KT 3843 9881
HAIL...1.25IN
WIND...60MPH
$$
MCGUIRE071
WWUS53 KICT 260436
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1136 PM CDT THU JUN 25 2015
KSC009-260500-
/O.CON.KICT.SV.W.0133.000000T0000Z-150626T0500Z/
BARTON KS-
1136 PM CDT THU JUN 25 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHERN BARTON COUNTY...
AT 1136 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OLMITZ...OR 7
MILES SOUTHWEST OF HOISINGTON...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
GREAT BEND...HOISINGTON...ELLINWOOD...ALBERT...OLMITZ...GREAT BEND
AIRPORT AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3863 9903 3842 9848 3826 9848 3826 9882
3834 9903
TIME...MOT...LOC 0436Z 317DEG 17KT 3846 9890
HAIL...1.00IN
WIND...60MPH
$$
MCGUIRE066
WWUS53 KICT 260445
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1145 PM CDT THU JUN 25 2015
KSC009-260455-
/O.CAN.KICT.SV.W.0133.000000T0000Z-150626T0500Z/
BARTON KS-
1145 PM CDT THU JUN 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BARTON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3863 9903 3842 9848 3826 9848 3826 9882
3834 9903
TIME...MOT...LOC 0442Z 315DEG 21KT 3842 9885
$$
MCGUIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 6:56 PM CDT, 4 hours 13 minutes earlier.
Area forecast discussion, Jun 25, 6:56 PM CDT, 4 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 656 PM CDT THU JUN 25 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 225 PM CDT THU JUN 25 2015 AS OF EARLY THIS AFTERNOON...A FRONTAL BOUNDARY STRETCHED FROM NORTHERN MISSOURI...TO CENTRAL AND SOUTHWESTERN KANSAS. A FAIRLY DECENT SHORTWAVE TROUGH WAS LOCATED OVER THE NORTHERN HIGH PLAINS PER WATER VAPOR IMAGERY...WITH A WEAKER VORT LOBE OVER EASTERN COLORADO. IF VERY WARM MID-LEVEL TEMPS/CAPPING CAN BE OVERCOME... INITIAL SURFACE BASED STORMS COULD DEVELOP ALONG THE FRONTAL BOUNDARY TOWARD EARLY THIS EVENING...POSSIBLY AIDED BY THE COLORADO VORT MAX...AND A COMBINATION OF HEATING/FRONTAL CONVERGENCE. OTHER SURFACE-BASED STRONG-SEVERE STORMS WILL CONTINUE TO DEVELOP OVER THE NORTHERN/CENTRAL HIGH PLAINS THIS AFTERNOON/EVENING AND WILL MOVE SOUTHEASTWARD...AS THE MAIN SHORTWAVE TROUGH TRAVERSES SOUTHEASTWARD ACROSS THE NORTHERN/CENTRAL PLAINS. ALTHOUGH THE STRONGEST UPPER SUPPORT IS PROGGED JUST NORTHEAST OF CENTRAL KANSAS TONIGHT...ANTICIPATING A CLUSTER OR TWO OF STORMS TO TRAVERSE SOUTHEASTWARD ACROSS THE FORECAST AREA IN THE NORTHWEST FLOW ALOFT. ALTHOUGH DEEP LAYER SHEAR IS ON THE WEAK-MARGINAL SIDE (20-30 KTS) AND BETTER JUST TO THE NORTH/NORTHWEST...A STRONG MLCAPE AXIS OF 2500-3500 J/KG WILL BE IN PLACE THIS EVENING IN CENTRAL KS...WITH STEEP LOW-LEVEL LAPSE RATES AND LARGE DEWPOINT DEPRESSIONS INTO THE OVERNIGHT HOURS. THEREFORE...A FEW STRONG- SEVERE STORMS ARE POSSIBLE MAINLY IN CENTRAL KS...WITH WIND GUSTS BEING THE PRIMARY THREAT...AND PERHAPS HAIL UP TO HALF DOLLAR SIZE. THE FRONT SHOULD PUSH INTO SOUTH CENTRAL KS BY LATE TONIGHT...AND WILL CONTINUE MOVING THROUGH SOUTH CENTRAL/SOUTHEAST KS DURING THE DAY FRIDAY. LINGERING SHOWERS/THUNDERSTORMS CAN BE EXPECTED IN THE SOUTHEAST FRIDAY...WITH A FEW STRONG STORMS POSSIBLE IN THE FAR SOUTHEAST DURING THE AFTERNOON/EARLY EVE. COOLER AND DRIER AIR WILL PUSH IN BEHIND THE COLD FRONT FRIDAY INTO SATURDAY. A SHORTWAVE WILL DROP INTO THE UPPER MIDWEST SUNDAY-SUNDAY NIGHT...WITH AN ATTENDANT SURFACE TROUGH PASSING SOUTHWARD THROUGH EASTERN KS. MOISTURE/INSTABILITY WILL BE VERY MARGINAL AND THERE WILL BE A VERY SLIGHT CHANCE OF SHOWERS/ISOLATED THUNDER IN SOUTHEAST KS FOR SUNDAY NIGHT. SOUTHWESTERLY FLOW SUNDAY WILL ALLOW TEMPERATURES TO RECOVER BACK TO SEASONAL HIGHS IN THE UPPER 80S/LOWER 90S. JMC .LONG TERM...(MONDAY THROUGH THURSDAY) ISSUED AT 225 PM CDT THU JUN 25 2015 MEDIUM RANGE MODELS MAINTAIN A NORTHWESTERLY FLOW ALOFT PATTERN ACROSS THE CENTRAL PLAINS DURING THE PERIOD...WITH TEMPERATURES NEAR TO SLIGHTLY ABOVE SEASONAL AVERAGES. THE GFS AND ECMWF SHOW A SIGNIFICANT SHORTWAVE DROPPING THROUGH THE NORTHERN PLAINS/MIDWEST REGION AROUND MIDWEEK...WITH AN ATTENDANT FRONTAL BOUNDARY PUSHING THROUGH KANSAS. THIS WILL PROVIDE A CHANCE OF THUNDERSTORMS AS BETTER GULF MOISTURE RETURNS AHEAD OF THE FRONT. JMC && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z FRIDAY EVENING) ISSUED AT 655 PM CDT THU JUN 25 2015 AT TAF ISSUANCE A COLD FRONT WAS DRAPED FROM CNTRL MO...THRU CNTRL KS...TO EXTREME SE CO. AS EXPECTED SCT STG-SVR TSRA ERUPTED ALONG THE FRONT WITH THE CLOSEST TSRA STRADDLING THE RUSSELL/BARTON COUNTY LINE. WITH THE COLD FRONT VENTURING SLOWLY SE TOWARD...THEN ACRS...SC & SE KS LATE TNGT & EARLY FRI MRNG THE AXIS OF STG TSRA WOULD LIKEWISE SHIFT SE DURING THESE PERIODS. CIGS & VSBYS ARE SURE TO DETERIORATE IN TSRA WITH CIGS PERHAPS AS LOW AS 800-1000FT & 2-3SM VSBYS. AFTER FRONTAL PASSAGE ONLY SLGT IMPROVEMENT SHOULD OCCUR WITH CIGS LIFTING TO ~1500-2000FT 15Z-18Z ALTHO VSBYS ACRS CNTRL KS WOULD IMPROVE CONSIDERABLY AS NLY WINDS GRADUALLY INCRG TO 10-15KTS ADVECT DRIER LWR-DECK AIR INTO THE REGION. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 73 85 63 85 / 40 40 10 0 HUTCHINSON 71 83 63 85 / 60 40 0 0 NEWTON 71 83 62 85 / 50 40 10 0 ELDORADO 73 84 62 84 / 50 40 10 10 WINFIELD-KWLD 73 86 63 86 / 40 40 10 0 RUSSELL 67 83 61 86 / 60 20 0 10 GREAT BEND 69 83 61 86 / 60 30 0 0 SALINA 70 82 63 85 / 60 30 0 10 MCPHERSON 70 83 62 85 / 60 40 0 0 COFFEYVILLE 74 85 64 84 / 50 60 20 10 CHANUTE 73 83 62 83 / 50 60 10 10 IOLA 72 83 62 82 / 50 60 10 10 PARSONS-KPPF 73 84 63 83 / 50 60 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 25, 8:25 PM CDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 825 PM CDT THU JUN 25 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-270130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 825 PM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE LIKELY ACROSS CENTRAL KANSAS THIS EVENING...ESPECIALLY WEST OF I-135. DAMAGING WINDS AROUND 70 MPH AND HAIL AROUND THE SIZE OF QUARTERS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS WILL LINGER INTO FRIDAY MORNING ACROSS THE AREA. A FEW STRONG STORMS MAY REDEVELOP ACROSS FAR SOUTHEAST KANSAS FRIDAY AFTERNOON. GUSTY WINDS AROUND 50 MPH WOULD BE THE MAIN THREAT. THUNDERSTORMS COULD AFFECT THE AREA AGAIN FOR TUESDAY NIGHT AND WEDNESDAY. STRONG STORMS WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/ ES/JMC
In the hours before
Local storm report, Jun 25, 8:37 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
837 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 12 NW GREAT BEND 38.48N 98.97W
06/25/2015 E1.25 INCH BARTON KS PUBLIC
PICTURE SENT VIA TWITTER COURTESY OF KAKE OF QUARTER TO
HALF DOLLAR SIZED HAIL. TIME IS ESTIMATED FROM RADAR.
&&
VJPLocal storm report, Jun 25, 8:53 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
853 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM HEAVY RAIN HOISINGTON 38.52N 98.78W
06/25/2015 M2.25 INCH BARTON KS PUBLIC
PICTURE SENT VIA TWITTER OF A MEASURED 2.25 INCHES WHICH
FELL BETWEEN 7 AND 8.
&&
VJPLocal storm report, Jun 25, 9:13 PM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
913 PM CDT THU JUN 25 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG 5 S ALBERT 38.38N 99.01W
06/25/2015 BARTON KS PUBLIC
PICTURE SENT VIA TWITTER OF A TREE LIMB OF 9 INCHES IN
DIAMETER DOWN IN THEIR YARD. TIME IS BASED ON RADAR AND
PREVIOUS REPORT.
&&
VJPSpecial weather statement, Jun 25, 10:16 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1016 PM CDT THU JUN 25 2015 KSZ067-260345- RENO KS- 1016 PM CDT THU JUN 25 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 1045 PM CDT * AT 1014 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR SYLVIA...OR 6 MILES NORTHEAST OF ZENITH...MOVING SOUTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... ARLINGTON...PARTRIDGE...SYLVIA...PLEVNA...ABBYVILLE AND LANGDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3817 9846 3803 9797 3773 9821 3785 9846 TIME...MOT...LOC 0314Z 311DEG 21KT 3803 9841 MCGUIRE
Special weather statement, Jun 25, 10:24 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1024 PM CDT THU JUN 25 2015
KSZ033-260400-
LINCOLN KS-
1024 PM CDT THU JUN 25 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 1100 PM CDT
* AT 1022 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR VICTOR...OR 11 MILES NORTH OF
LINCOLN...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...BEVERLY AND BARNARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3922 9794 3913 9793 3900 9793 3888 9813
3920 9835 3922 9832
TIME...MOT...LOC 0322Z 320DEG 19KT 3920 9820
MCGUIRESpecial weather statement, Jun 25, 10:48 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 1048 PM CDT THU JUN 25 2015 KSZ067-082-260415- KINGMAN KS-RENO KS- 1048 PM CDT THU JUN 25 2015 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS... SOUTHWESTERN RENO COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 1115 PM CDT * AT 1045 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF ARLINGTON...OR 13 MILES WEST OF PRETTY PRAIRIE...MOVING SOUTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... KINGMAN...PRETTY PRAIRIE...ARLINGTON...LANGDON...PENALOSA AND KINGMAN AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. && LAT...LON 3784 9836 3792 9822 3771 9786 3756 9834 TIME...MOT...LOC 0345Z 327DEG 26KT 3781 9827 MCGUIRE
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:31 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 41 min |
| Jun 25, 8:07 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Rice | 26 min |
| Jun 25, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 18 min |
| Jun 25, 10:16 PM CDT | Special Weather Statement | ICT | Reno | 29 min |
| Jun 25, 10:24 PM CDT | Special Weather Statement | ICT | Lincoln | 36 min |
| Jun 25, 10:48 PM CDT | Special Weather Statement | ICT | Kingman | 27 min |
| Jun 25, 11:14 PM CDT | Special Weather Statement | ICT | Kingman | 31 min |
| Jun 26, 12:58 AM CDT | Special Weather Statement | ICT | Harper | 47 min |
| Jun 26, 3:45 AM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| Jun 26, 4:16 AM CDT | Special Weather Statement | ICT | Sedgwick | 44 min |
| Jun 26, 4:42 AM CDT | Special Weather Statement | ICT | Sumner | 33 min |
| Jun 26, 5:30 AM CDT | Special Weather Statement | ICT | Cowley | 45 min |
| Jun 26, 5:54 AM CDT | Special Weather Statement | ICT | Cowley | 36 min |
| Jun 26, 6:09 AM CDT | Special Weather Statement | ICT | Montgomery | 36 min |
| Jun 26, 6:29 AM CDT | Special Weather Statement | ICT | Sumner | 31 min |
| Jun 26, 6:55 AM CDT | Special Weather Statement | ICT | Neosho | 35 min |
| Jun 26, 6:59 AM CDT | Special Weather Statement | ICT | Butler | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.